# SDR CALA2025062705991

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 92,976 hours, 19,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 114T2400410
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621DB IDENTIFIED AS AN OUTBOARD LE SLAT MECHANISM LUBRICATION ACCESS DOOR/PANEL.  DISCREPANCY PLACED ON CDL 57F LOG 5326724
